# SDR DXTA200811163360

- Difficulty date: November 16, 2008
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 7,320 hours, 4,473 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Transistor
- Part number: 2N3055
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

AT FL 450, LEVEL FLIGHT, HAD STRONG ODOR  IN COCKPIT SMELLED LIKE BURNED PLASTIC MADE A PRECAUTIONARY LANDING. ODOR SEEMED TO COME FROM LT SIDE OF COCKPIT. INSPECTED AND FOUND TRANSISTOR QI001 PLASTIC COVER SHOWING SIGNS OF HEAT DISCOLORATION.  ON FURTHER INSP OF TRANSISTOR FOUND INSULATING SLEEVES FOR THE PINS MISSING ALLOWING TRANSISTOR TO GROUND AGAINST MOUNTING BRACKET.  REPLACED TRANSISTOR WITH NEW AND INSTALLED REQUIRED INSULATING SLEEVES ON PINS IAW MM CHAP 33-10-01.  SYSTEM OPS CHECK GOOD AT THIS TIME.
